# SDR DHLA2008745690

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 188, OTBD CHORD CRACKED AT WL 208 AND LBL 36.  REMOVED, FABRICATED, AND INSTALLED FRAME OTBD CHORD AND WEB SECTION PER SRM 51-10-1, 51-20-1, AND 51-30-2.  DOCUMENTED ON N/R 2-387.
